# SDR SWAA2014081130757

- Difficulty date: August 10, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 94,391 hours, 65,323 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Part number: 6545871523
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR EXTERIOR SKIN CRACKED 4 INCHES FROM BOTTOM & 7 INCHES FROM FWD EDGE.  R & R DOOR IAW AMM.
